I had applied steroid cream Dermasone Betamethasone 0.025% on my 2.5yo daughter's arms and wrists and Betasone Betamethasone 0.1% on the inside of her thighs and back of her knees, moisturised with Cetaphil Restoraderm Body Moisturiser, for a week until the eczema rash had cleared up and the skin was smooth. However, now a week after she had recovered, she's beginning to scratch again. The rashes don't look as angry as before so I'm applying the 0.025% steroid and moisturiser to the same areas. However, she's still scratching her wrists, arms and back of her knees. In fact, the skin behind her knees have started to flake off. The areas are not red. Is this the rebound effect of using the steroid creams? Should I be using the stronger steroid cream instead or moisturise the skin more often?Read more
Ezcema is a common condition that usually starts within the first five years of your child’s life, is characterized by itchy skin, and can last well into their adolescent years. It’s no surprise that due to its early onset in life, many parents have pressing questions surrounding this increasingly common condition.ParentTownTV presents its next esteemed guest, Dr Gavin Ong Chun Wei, Medical Director & Consultant at The Skin Specialist. Dr Ong will be discussing how you can help your child avoid the itch, and will be taking all your questions live on ParentTownTV!